Stopped working at 60mg and doc said highest dose could take. I now withdrawing off them and ill as hell..they mixing 15mg of mirtazipine to help withdrawal... without any monitoring. Feeling ill... sick of doctors.have just undergone camera endoscopy twice due to mouth ulcers and stomach pain and my Dentist knew the tabs the prob once I told her the name... thinking my dentist more knowledgeable and may ask her and go chemist and give doctors a miss In future... my faith in them gone..I worse not better 54 yr female
ssinclair; I hope the doctor has you on a tapering dose of the Duloxetine and just did not change it to the Mirtazipine the withdrawals can last for some time for some people, Going on this or coming off of it is one of the hardest parts of taking these medications If they just stopped you call the doctor Monday and tell them this is screwed up you need some more help than what you are getting to get off of the Duloxetine, Most people would still be taking it as they taper it down or they have dropped it down to fast You should not have to put up with the severe withdrawals from the medication the doctor has given you. So even if they have to increase it longer and drop the dose slower you well be better off.
- Duloxetine Information for Consumers
- Duloxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Duloxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2014 • 6 answers
Posted 21 Feb 2015 • 3 answers
Posted 20 Jan 2016 • 7 answers
Posted 2 Jul 2016 • 1 answer
I have been taking 60mg of Cymbalta once a day for over 10 yrs. For the past week I have been having
Posted 4 May 2018 • 3 answers